# SDR JIKA2013120302

- Difficulty date: December 3, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N31702
- Make and model: Beech 1900C
- Aircraft serial: UB3
- Aircraft time: 35,371 hours, 50,779 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Corroded
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING APPROACH INTO EKO PILOT SELECTED LG HANDLE DOWN, LG POSITION INDICATOR GREEN LIGHT NR 3 DID NOT ILLUMINATE.  AFTER PILOT BRIEFLY TRIED TO TROUBLESHOOT PROBLEM DECIDED TO MANUALLY EXTEND LG, ONCE GEAR WAS EXTENDED PILOT VERIFIED ALL 3 GREEN LIGHTS WERE ILLUMINATED.  PILOT LANDED WITHOUT FURTHER INCIDENT.  AFTER LANDING MX TROUBLESHOOTING REVEALED CONNECTOR FOR LG SERVICE VLV PINS CORRODED.  MX  REPAIRED CONNECTOR BY CLEANING DISCREPANT PINS, & PERFORMING ALL REQUIRED OPERATIONAL CHECKS, SYS CHECKED NORMAL.
